# SDR ASOA200900305

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 25,768 hours, 22,101 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QTY 3 EDDY CURRENT INDICATIONS FOUND DURING THE INSP OF FS 559.00 SEMI-PRESSURE BULKHEAD WEB AND CAP ANGLE.  SIZES AND LOCATIONS AS LISTED WEB AT RBL 18 WL 59.10 HAS 1005 FSH INDICATION 1.5 INCH LONG, CAP ANGLE AT RBL 18 HAS 80 PERCENT FSH INDICATION APPROX .2 INCH LONG, CAP ANGLE AT LBL 18 HAS 100 FSH INDICATION APPROX .5 INCH LONG, FAILS NDT INSP AT THIS TIME.  COMPLIED WITH REPAIR OF BULKHEAD WEB AND POSTS IAW REO 601R-53-41-260.  COMPLIED WITH EC/TC REO 601R-53-41-260.
